CSpace

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
THE LOCAL DISCONTINUOUS GALERKIN METHOD FOR OPTIMAL CONTROL PROBLEM GOVERNED BY CONVECTION DIFFUSION EQUATIONS 期刊论文
INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, 2010, 卷号: 7, 期号: 4, 页码: 681-699
Authors:  Zhou, Zhaojie;  Yan, Ningning
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Local Discontinuous Galerkin method  unsteady convection diffusion equations  constrained optimal control problem  a priori error estimate